# SDR USAA2011011990268

- Difficulty date: December 11, 2010
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 67,085 hours, 30,257 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367004700400
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - DELAMINATION ON SURFACE OF FLOOR PANEL 261NF BETWEEN FR64 TO FR66, -Y765 TO Y765.  REPLACED FLOOR PANEL 261NF BETWEEN FR64 TO FR66, -Y765 TO Y765 IAW A320 SRM 53-02-00 & MCGILL IRM 9701 REV G.
